×

zbMATH — the first resource for mathematics

Groupes p-divisibles et corps gauches. (p-divisible groups and skew fields). (French) Zbl 0586.14036
The author extends the Lubin-Tate construction of formal groups with complex multiplication by considering the following situation (in fact a more general one). Let K be a finite extension of \({\mathbb{Q}}_ p\), A its ring of integers, \(\bar K\) its algebraic closure, and put \(G=Gal(\bar K/K)\). Given a skew field D of dimension \(n^ 2\) over K and center K, the author constructs a connected p-divisible group R over A of dimension n and height \([D:{\mathbb{Q}}_ p]\) whose Tate module \(V_ R\) satisfies \(End_ G(V_ R\otimes {\mathbb{Q}}_ p)=D\). The algebraic envelope of G, that is the smallest algebraic subgroup defined over \({\mathbb{Q}}_ p\) of \(Aut_{{\mathbb{Q}}_ p}(V_ R\otimes {\mathbb{Q}}_ p)\) containing the image of G, is then proven to be isomorphic to the multiplicative group \(D^*\) of D.
Reviewer: F.Baldassarri
MSC:
14L05 Formal groups, \(p\)-divisible groups
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] N. Bourbaki : Groupes et Algèbres de Lie . Chapitres 4, 5, 6. Hermann, Paris (1968). · Zbl 0483.22001
[2] J.W.S. Cassels et A. Frohlich : Algebraic Number Theory . Academic Press: London and New York (1967). · Zbl 0153.07403
[3] J.-M. Fontaine : Groupes p-divisibles sur les corps locaux . Astérisque, p. 47-48. Soc. Math. de France, Paris (1977). · Zbl 0377.14009
[4] J.-M. Fontaine : Modules galoisiens, modules filtrés et anneaux de Barsotti-Tate . In: Journées de Géométrie Algébrique de Rennes ; Astérisque, Vol. 65 p. 3-80. Soc. math. de France Paris (1979). · Zbl 0429.14016
[5] J.-M. Fontaine : Sur certains types de représentations p-adiques du groupe de Galois d’un corps local; construction d’un anneau de Barsotti-Tate , Ann. of Math. 115 (1982) 529-577. · Zbl 0544.14016 · doi:10.2307/2007012
[6] J.-M. Fontaine et G. Laffaille : Constructions de représentations p-adiques . Annales de l’E.N.S., Paris. · Zbl 0579.14037 · doi:10.24033/asens.1437 · numdam:ASENS_1982_4_15_4_547_0 · eudml:82106
[7] M. Hazewinkel : Formal Groups and Applications . Academic Press: New York, San Francisco, London (1978). · Zbl 0454.14020
[8] M. Hazewinkel : On formal groups: The functional equation lemma and some of its applications . In: Journées de Géométrie Algébrique de Rennes; Astérisque, Vol. 63, p. 73-82. Soc. Math. de France, Paris (1979). · Zbl 0423.14028
[9] G. Laffaille : Construction de groupes p-divisibles: Le cas de dimension 1 . In: Journées de Géométrie Algébrique de Rennes; Astérisque, Nol. 65, Soc. Math. de France (1978). · Zbl 0438.14028
[10] J. Lubin et J. Tate : Formal complex multiplication in local fields . Ann. of Math. 81 (1965) 380-387. · Zbl 0128.26501 · doi:10.2307/1970622
[11] I. Manin : The theory of commutative formal groups over fields of finite characteristic . Russian math. Surveys 18 (1963) 1-83. · Zbl 0128.15603 · doi:10.1070/rm1963v018n06ABEH001142
[12] J.-P. Serre : Groupes algébriques associés aux modules de Hodge-Tate . In: Journées de Géométrie Algébrique de Rennes; Astérisque, Vol. 65, p. 155-187. Soc. Math. de France, Paris (1979). · Zbl 0446.20028
[13] J. Tits : Représentations linéaires irreductibles d’un groupe réductif sur un corps quelconque . J. reine ang. Math. 247 (1971) 196-220. · Zbl 0227.20015 · doi:10.1515/crll.1971.247.196 · crelle:GDZPPN002185725 · eudml:151104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.